EQUALINE LW DS ADLT OR ASPR

Does not contain gluten. Pain reliever (NSAID). Aspirin regimen. Compare to Bayer Chewable Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Chewable Low Dose Aspirin). 100% quality guaranteed. www.supervaluprivatebrands.com Questions or comments? 1-877-932-7948.